# SDR DL757080675

- Difficulty date: May 5, 2005
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 22,562 hours, 9,886 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 252010508
- Part serial: 494
- Condition: Fumes
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FUMES LIKE SULPHUR COMING FROM FWD GALLEY FOUND.  F/C FREEZER AT FAULT REPLACED.
